By Topic

Controllability of nonlinear systems with delay in control

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Klamka, J. ; Silesian Polytechnical Institute, Gliwice, Poland

Sufficient conditions for global relative controllability of certain types of nonlinear time-varying systems with time-variable delay in control are given. The results are obtained by using Schauder's fixed-point theorem. The results obtained are a generalization of Davison [3].

Published in:

Automatic Control, IEEE Transactions on  (Volume:20 ,  Issue: 5 )